1. Alan has completed the new Pain Recovery Program. To read or share it, use this link: http://go.tmswiki.org/newprogram
    Dismiss Notice

DEPRESSION

Discussion in 'General Discussion Subforum' started by Boston Redsox, Aug 10, 2015.

  1. Boston Redsox

    Boston Redsox Well Known Member

    IS THIS TMS….?
     
    Markus likes this.
  2. Tennis Tom

    Tennis Tom Beloved Grand Eagle

    Depression is an affective (emotional) TMS equivalent.
     
    Markus likes this.
  3. Boston Redsox

    Boston Redsox Well Known Member

    God I can't seem to handle it with my tms tool bag….maybe I came off meds to early…this tms is such a guessing game . Know I am getting my stomach pains back which first started me on my tms journey this came before my feet and hand pain.

    Maybe I am getting extinction burst?
     
    Markus likes this.
  4. Markus

    Markus Guest

    I think you're under a lot of stress from what you have posted, I also know that you do the work. You could be having
    An extinction burst. I have to remind myself I have to believe 100%. So many have JUST back pain, you don't. It may not feel like it but you're closer to healing than you think.......keep going.....don't doubt!
     
  5. Boston Redsox

    Boston Redsox Well Known Member

    I believe because all roads lead to tms.
     
    Markus likes this.
  6. Boston Redsox

    Boston Redsox Well Known Member

    Regarding my odd and non loving marriage , ( my wife does not love me), I know this is a big part of my tms depression call it what it is. Consciously I am aware of the anger and feel it in my stomach as cramps and my hands and feet as burning stabbing pain. But I know it's the rage way inside of me that is the true villain that as this hold on me .
     
  7. Tennis Tom

    Tennis Tom Beloved Grand Eagle

    See your TMS doctor, he will understand what's going on. If the meds were properly prescribed you shouldn't take yourself off of them until you've done the full course, without consulting with the prescribing doctor. You are probably getting the reaction for having stopped taking them. If they were anti-depressants or tranquilizers they are for calming your nervous system to allow you to function and think about the TMS work. Go back and see your doctor, ideally a TMS one who will understand the affective TMS emotional aspects as well as the physical symptoms.

    Regarding living with your wife under the same roof as roommates, that doesn't sound like a very healthy arrangement and one that will stoke your TMS fires constantly. I would get out of there ASAP.

    g'luck!
     
    Lizzy likes this.
  8. Boston Redsox

    Boston Redsox Well Known Member

    Thx TT I will call my Dr who prescribed them to me...I don't have a tms Dr . I think I should restart my antidepressants again and see how I feel.
     
    Lizzy likes this.
  9. Lizzy

    Lizzy Well known member

    Hi Boston,
    I think TT is right. When I had depression years ago I knew nothing about tms and equivelents, but I went on meds and into therapy. I did a lot of good emotional work, but I couldn't have done it without the meds. If I had been aware of tms back then, I think I would have still needed the meds.

    Also, when I went off them, under dr care, slowly, I still had about 5 tough weeks. Not depressed, but cried easily, especially if I ate sugar. Not sure why....I am not diabetic and didn't have a sugar is evil mindset, but I sure laid off it for that time :D

    All the best, Lizzy
     
  10. Walt Oleksy

    Walt Oleksy Beloved Grand Eagle

    I think depression is another kind of TMS pain. It relates to worry and anxiety and fear.
    There are many ways to deal with depression. Meditation, exercise, yoga, relaxing music, laughing.
    Look up "depression" on Youtube and see how many videos relate to it and how to deal with it.

    You might also find comfort in knowing that just about everyone has feelings of depression and at one
    time or another they can be more intense. Who wouldn't be depressed today with the economy and terrorism, etc.
    I don't watch tv news at all. That's a constant source of bad news to depress anyone.
     

Share This Page